# SDR AALA2019081219006

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 79,325 hours, 9,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT FAILED TO TEST AT 4R DURING PS CHECK. MAINTENANCE REPLACED POWER SUPPLY PER AMM 33-51-06.
